# SDR UIEA2024022800135

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 96,176 hours, 24,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D129
- Part serial: NSN
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ESCAPE REEL REMOVED FROM AIRPLANE ( FLIGHT CREW/SUPERNUMERARY ESCAPE DEVICES {ALL CARGO CONFIGURATION} INERTIAL ESCAPE REELS )( REMOVED AND REPLACED ESCAPE REEL IAW AMM 25-61-04. NO FURTHER DEFECTS NOTED. THIS CLEARS MDDR 203776. PLACARDS REMOVED. MCC NOTIFIED. )
